# SDR EOO2004F00002

- Difficulty date: July 20, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Adapter
- Condition: Worn
- Location: Drive Spline
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TURBINE REMOVAL IT WAS DISCOVERED THAT THE EPOXY WAS MISSING FROM THE GOVERNOR DRIVE ADAPTOR AND THAT THERE IS EXCESSIVE SPLINE WEAR BETWEEN THE ADAPTOR AND THE GOVERNOR DRIVE SHAFT.  THE EPOXY PIECE WAS RECOVERED FROM THE ENGINE GEARBOX GOVERNOR DRIVE GEAR.  GOVERNOR WAS REPLACED.
